Large time behavior in a chemotaxis model with nonlinear general diffusion for tumor invasion

Kentarou Fujie, Sachiko Ishida, Akio Ito, Tomomi Yokota

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This paper deals with a chemotaxis system modeling tumor invasion. In the previous papers [7, 8], the case of linear diffusion was studied via the Duhamel formula using the heat semigroup, whereas this method cannot be applied to the case of nonlinear diffusion. The subject of this paper is to develop an approach to the system with some variants of nonlinear diffusion depending on unknown functions in the two cases of non-degenerate and degenerate diffusions. It is shown that a solution of the above system exists globally in time and remains bounded; moreover, under some condition, the solution approaches to the spatially homogeneous equilibrium as time goes to infinity in a certain sense.

Original languageEnglish
Pages (from-to)37-80
Number of pages44
JournalFunkcialaj Ekvacioj
Volume61
Issue number1
DOIs
Publication statusPublished - 2018

Keywords

  • Chemotaxis
  • Large time behavior
  • Tumor invasion

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Large time behavior in a chemotaxis model with nonlinear general diffusion for tumor invasion'. Together they form a unique fingerprint.

Cite this